DocServer

Items where Author is "Sims, Brailey"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 30.

Article

Borwein, David and Borwein, Jonathan M. and Sims, Brailey (2015) Monotonicity of Certain Riemann Sums. (Submitted)

Borwein, Jonathan M. and Sims, Brailey and Tam, Matthew K (2015) Norm Convergence of Realistic Reflection and Projection Methods. Optimization: A Journal of Mathematical Programming and Operations Research (64). pp. 161-178.

Borwein, David and Borwein, Jonathan M. and Sims, Brailey (2014) On the Solution of Linear Mean Recurrences. MAA Monthly, 121 . pp. 486-498.

Khandani, H. and Vaezpour, S.M. and Sims, Brailey (2011) Fixed point and common fixed point theorems of contractive multivalued mappings on complete metric spaces. JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, 13 (6). pp. 1025-1039. ISSN 1521-1398

Mustafa, Zead and Sims, Brailey (2009) Fixed point theorems for contractive mappings in complete G-metric spaces. Fixed Point Theory and Applications, 2009 .

Dhompongsa, Sompong and Kirk, William A. and Sims, Brailey (2006) Fixed Points of Uniformly Lipschitzian Mappings in Metric spaces. Nonlinear Analysis, 65 (4). pp. 762-772. ISSN 0362-546X

Mustafa, Zead and Sims, Brailey (2006) A new approach to generalized metric spaces. Journal of Nonlinear and Convex Analysis, 7 (2). pp. 289-297. ISSN 1345-4773

Dalby, Tim and Sims, Brailey (2006) Banach Lattices and the Weak Fixed Point Property. Proceedings of the Seventh International Conference on Fixed Point Theory and its Applications . pp. 63-71.

Kirk, W. A. and Sims, Brailey (2005) An ultrafilter approach to locally almost nonexpansive maps. Nonlinear Analysis: Theory . -.

Dominguez, Tomas and Lopez, Genaro and Hudzik, Henryk and Mastylo, M. and Sims, Brailey (2003) Complete characterization of Kadec-Klee properties in Orlicz spaces. Houston Journal of Mathematics, 29 (4). pp. 1027-1044.

Li, Gang and Sims, Brailey (2002) Fixed point theorems for mappings of asymptotically nonexpansive type. Nonlinear Analysis, 50 (8). 1085 - 1091. ISSN 0362-546X

Li, Gang and Sims, Brailey (2002) Fixed point theorems for mappings of asymptotically nonexpansive type. Nonlinear Analysis, 50 (8). pp. 1085-1091.

Goebel, Kazimierz and Sims, Brailey (2001) More on minimal invariant sets for nonexpansive mappings. Nonlinear Analysis, 47 (4). 2667 - 2681. ISSN 0362-546X

Kirk, William A. and Sims, Brailey (2001) Uniform normal structure and related notions. Journal of nonlinear and convex analysis, 2 (1). pp. 129-138. ISSN 1345-4773

Falset, Jesús Garcia and Sims, Brailey (1997) Property (M) and the Weak Fixed Point Property. Proceedings of the American Mathematical Society, 125 (10). pp. 2891-2896. ISSN 0002-9939

Borwein, Jonathan M. and Sims, Brailey (1984) Non-expansive mappings on Banach lattices and related topics. Houston Math. Journal, 10 . pp. 339-356.

Borwein, Jonathan M. and Sims, Brailey (1983) Nonexpansive mappings on Banach lattices. Comptes Rendus Mathématiques de l'Académie des Sciences, 5 . pp. 21-26.

Khandani, H. and Vaezpour, S.M. and Sims, Brailey Common fixed point of generalized contraction in ordered metric spaces. Journal of nonlinear and convex analysis . ISSN 1345-4773 (Submitted)

Li, Gang and Sims, Brailey ERGODIC THEOREM AND STRONG CONVERGENCE OF AVERAGED APPROXIMANTS FOR NON-LIPSCHITZIAN MAPPINGS IN BANACH SPACES. to be submitted . (Unpublished)

Cui, Yunan and Hudzik, Henryk and Sims, Brailey PROPERTIES $(U\~{A}_2)^*$ AND $(W\~{A}_2)$ IN ORLICZ SEQUENCE SPACES AND SOME OF THEIR CONSEQUENCES. Journal of Mathematical Analysis and Applications . (Submitted)

Sims, Brailey and Bendit, Theo THE STRUCTURE OF THE NORMED LATTICE GENERATED BY THE CLOSED, BOUNDED, CONVEX SUBSETS OF A NORMED SPACE. (Submitted)

Santos, Eduardo Castillo and Lennard, Chris and Sims, Brailey UNIFORM NORMAL STRUCTURE IS EQUIVALENT TO THE JAGGI* UNIFORM FIXED POINT PROPERTY. Journal of Mathematical Analysis and Applications . ISSN 0022-247X (Unpublished)

Book Section

Borwein, Jonathan M. and Sims, Brailey (2011) The Douglas-Rachford algorithm in the absence of convexity. In: Fixed-Point Algorithms for Inverse Problems in Science and Engineering. Springer Optimization and Its Applications (49). Springer. ISBN 978-1-4419-9568-1 (In Press)

Borwein, Jonathan M. and Sims, Brailey (2011) The Douglas-Rachford algorithm in the absence of convexity. In: UNSPECIFIED Springer Optimization and Its Applications, 49 . UNSPECIFIED, pp. 93-109.

Goebel, Kazimierz and Sims, Brailey (2010) Mean Lipschitzian mappings. In: Nonlinear Analysis And Optimization. Contemporary Mathematics, I: Non . American Mathematical Society, Providence, R.I., pp. 157-168. ISBN 0821848348

Li, Gang and Sims, Brailey (2008) $\tau$ AND WEAK DEMICLOSENESS PRINCIPLE AND ASYMPTOTIC BEHAVIOR FOR ASYMPTOTICALLY NONEXPANSIVE TYPE MAPPINGS. In: Fixed point theory and its applications. Yokohama Publishers, Yokohama, pp. 103-108.

Mustafa, Zead and Sims, Brailey (2004) SOME REMARKS CONCERNING D-METRIC SPACES. In: Proceedings of the International Conference on Fixed Point Theory and Applications: Valencia, Spain, 2003. Yokohama Publishers, Yokohama, pp. 189-198. ISBN 4-946552-13-8

Ireland, Michael and Kirk, William A. and Sims, Brailey (1999) THE LERAY-SCHAUDER ALTERNATIVE FOR NONEXPANSIVE MAPS FROM THE BALL CHARACTERIZE HILBERT SPACE. In: Nonlinear Analysis and Convex Analysis: Proceedings of the International Conference Niigata, Japan 28-31 July 1998. Proceedings of the International Conference on Nonlinear Analysis and Convex Analysis . World Sci. Publishing, River Edge, NJ, pp. 167-172. ISBN 9789810240745

Preprint

Llorens-Fuster, Enrique and Sims, Brailey (1997) The fixed point property in c$_{\hbox {\bf 0}}$. [Preprint]

Garcia-Falset, J. and Llorens-Fuster, Enrique and Sims, Brailey (1996) Fixed point theory for almost convex functions. [Preprint]

This list was generated on Sun Nov 19 04:48:29 2017 AEDT.